# SDR SWIA201333388

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,294 hours, 20,437 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS INNER SECTION OF FRONT WINDSHIELD CRACKED.  (FLT 4730)  REPLACED CAPTAINS WINDSHIELD.  P/N: NP-199321-13,  S/N ON: 13108143725,  S/N OFF: 1104H5232
